# SDR UHLA2014062500462

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 28,158 hours, 17,336 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON APPROACH.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R RT OB FLAP SKEW SENSOR IAW AMM 27-53-06.  OPS CHECK GOOD.  PERFORMED HIGH ENERGY STOP CONDITION INSPECTION IAW AMM 05-50-12. NO DEFECTS NOTED.
